Alert archive / Texas / Flash Flood Watches in 2015
Flash Flood Watch 13, NWS Lake Charles, LA
NWS Lake Charles, LA issued this flash flood watch at Jun 18, 2015, 5:00 AM CDT for 4 counties in Texas; Beauregard Parish, Vernon Parish, Louisiana. It was in force for 26 hr.
The area
The counties it named.
The facts
- Issued
- Jun 18, 2015, 5:00 AM CDT (10:00 UTC)
- Expired
- Jun 19, 2015, 7:00 AM CDT
- In force
- 26 hr
- Issued by
- NWS Lake Charles, LA
- Flood severity
- None
Counties Beauregard Parish, LA, Vernon Parish, LA, Hardin County, TX, Jasper County, TX, Newton County, TX, Tyler County, TX
The radar
The Lake Charles radar (KLCH), 90 km from the middle of the area, began a volume at 10:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 00:00Z, 10.0 hours before the alert went out and 92 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2151 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 678 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 229 m²/s²
- 0-3 km storm-relative helicity
- 249 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 8.5
The text
As transmitted, in the capitals the NWS used until 2016.
591 WGUS64 KLCH 181000 FFALCH URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE LAKE CHARLES LA 500 AM CDT THU JUN 18 2015 ...FLASH FLOOD WATCH IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON... .SOUTHEAST TEXAS SAW RAINFALL TOTALS IN SOME LOCATIONS SIX TO EIGHT INCHES. THE DEBRIS LINE FROM BILL PULLED BACK TO THE WEST LATE LAST NIGHT BUT HAS BEGUN TO REDEVELOP AND IS MARCHING TO THE EAST THIS MORNING. THIS ACTIVITY LOOKS TO MOVE BACK INTO SOUTHEAST TEXAS IN THE NEXT SEVERAL HOURS. SOUTHEAST TEXAS AND SOUTHWEST LOUISIANA COULD SEE AN ADDITIONAL TWO TO THREE INCHES OF RAINFALL. LAZ027-030-TXZ180-201-215-216-259>262-181800- /O.NEW.KLCH.FF.A.0013.150618T1000Z-150618T1800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ VERNON-BEAUREGARD-TYLER-HARDIN-JEFFERSON-ORANGE-NORTHERN JASPER- NORTHERN NEWTON-SOUTHERN JASPER-SOUTHERN NEWTON- INCLUDING THE CITIES OF...LEESVILLE...NEW LLANO...DE RIDDER... WOODVILLE...COLMESNEIL...LUMBERTON...SILSBEE...BEAUMONT... PORT ARTHUR...ORANGE...VIDOR...BRIDGE CITY...JASPER... KIRBYVILLE...NEWTON...BUNA...DEWEYVILLE 500 AM CDT THU JUN 18 2015 ...FLASH FLOOD WATCH IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A * FLASH FLOOD WATCH FOR PORTIONS OF LOUISIANA AND TEXAS... INCLUDING THE FOLLOWING AREAS...IN LOUISIANA...BEAUREGARD AND VERNON. IN TEXAS...HARDIN...JEFFERSON...NORTHERN JASPER... NORTHERN NEWTON...ORANGE...SOUTHERN JASPER...SOUTHERN NEWTON AND TYLER. * UNTIL 1 PM CDT THIS AFTERNOON * SIX TO EIGHT INCHES HAS FALLEN OVER THE REGION WITH AN ADDITIONAL TWO TO THREE INCHES POSSIBLE DURING THE WATCH PERIOD. * RAINS WILL CAUSE LOCATIONS TO SEE ADDITIONAL FLOODING AND WATER ACROSS ROADS AND PONDING ON ROAD SURFACES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$
2 follow-up statements
789 WGUS64 KLCH 181709 FFALCH URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE LAKE CHARLES LA 1209 PM CDT THU JUN 18 2015 ...FLASH FLOOD WATCH HAS BEEN EXTENDED TO 7 PM CDT THIS EVENING... .HEAVY AND FLOODING RAINS OVER SOUTHEAST TEXAS AND PORTIONS OF WEST CENTRAL LOUISIANA HAVE EXITED NORTH OF THE REGION. LESS ROBUST ACTIVITY IS NOW JUST WEST OF THE WATCH AREA...BUT FURTHER DEVELOPMENT OF TRAINING SHOWERS AND A FEW THUNDERSTORMS IS BEING DEPICTED BY REGIONAL RADAR OVER SOUTH TEXAS. THERE REMAINS A POTENTIAL FOR THIS ONGOING ACTIVITY TO EDGE EAST INTO THE AREA ALREADY IMPACTED BY HEAVY RAINS THROUGH THE AFTERNOON. THUS THE FLASH FLOOD WATCH HAS BEEN EXTENDED. LAZ027-030-TXZ180-201-215-216-259>262-190000- /O.EXT.KLCH.FF.A.0013.000000T0000Z-150619T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ VERNON-BEAUREGARD-TYLER-HARDIN-JEFFERSON-ORANGE-NORTHERN JASPER- NORTHERN NEWTON-SOUTHERN JASPER-SOUTHERN NEWTON- INCLUDING THE CITIES OF...LEESVILLE...NEW LLANO...DE RIDDER... WOODVILLE...COLMESNEIL...LUMBERTON...SILSBEE...BEAUMONT... PORT ARTHUR...ORANGE...VIDOR...BRIDGE CITY...JASPER... KIRBYVILLE...NEWTON...BUNA...DEWEYVILLE 1209 PM CDT THU JUN 18 2015 ...FLASH FLOOD WATCH NOW IN EFFECT UNTIL 7 PM CDT THIS EVENING... THE FLASH FLOOD WATCH IS NOW IN EFFECT FOR * PORTIONS OF LOUISIANA AND TEXAS...INCLUDING THE FOLLOWING AREAS...IN LOUISIANA...BEAUREGARD AND VERNON. IN TEXAS... HARDIN...JEFFERSON...NORTHERN JASPER...NORTHERN NEWTON... ORANGE...SOUTHERN JASPER...SOUTHERN NEWTON AND TYLER. * UNTIL 7 PM CDT THIS EVENING * SIX TO EIGHT INCHES HAS FALLEN OVER THE REGION WITH AN ADDITIONAL TWO TO THREE INCHES POSSIBLE DURING THE WATCH PERIOD. * RAINS WILL CAUSE LOCATIONS TO SEE ADDITIONAL FLOODING AND WATER ACROSS ROADS AND PONDING ON ROAD SURFACES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ MARCOTTE
401 WGUS64 KLCH 190000 FFALCH URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE LAKE CHARLES LA 700 PM CDT THU JUN 18 2015 ...FLASH FLOOD WATCH HAS BEEN EXTENDED UNTIL FRIDAY 7AM CDT... .THE GROUND ACROSS THE WATCH AREA REMAINS VERY SATURATED FROM THE HEAVY AND FLOODING RAINS ON WEDNESDAY. LESS ROBUST ACTIVITY IS NOW JUST WEST OF THE WATCH AREA...BUT FURTHER DEVELOPMENT OF TRAINING SHOWERS AND A FEW THUNDERSTORMS IS BEING DEPICTED BY REGIONAL RADAR OVER SOUTH TEXAS. THERE REMAINS A POTENTIAL FOR THIS ONGOING ACTIVITY TO EDGE EAST INTO THE AREA ALREADY IMPACTED BY HEAVY RAINS DURING THE NIGHT. THUS THE FLASH FLOOD WATCH HAS BEEN EXTENDED. LAZ027-030-TXZ180-201-215-216-259>262-191100- /O.EXT.KLCH.FF.A.0013.000000T0000Z-150619T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ VERNON-BEAUREGARD-TYLER-HARDIN-JEFFERSON-ORANGE-NORTHERN JASPER- NORTHERN NEWTON-SOUTHERN JASPER-SOUTHERN NEWTON- INCLUDING THE CITIES OF...LEESVILLE...NEW LLANO...DE RIDDER... WOODVILLE...COLMESNEIL...LUMBERTON...SILSBEE...BEAUMONT... PORT ARTHUR...ORANGE...VIDOR...BRIDGE CITY...JASPER... KIRBYVILLE...NEWTON...BUNA...DEWEYVILLE 700 PM CDT THU JUN 18 2015 ...FLASH FLOOD WATCH NOW IN EFFECT THROUGH FRIDAY MORNING... THE FLASH FLOOD WATCH IS NOW IN EFFECT FOR * PORTIONS OF LOUISIANA AND TEXAS...INCLUDING THE FOLLOWING AREAS...IN LOUISIANA...BEAUREGARD AND VERNON. IN TEXAS... HARDIN...JEFFERSON...NORTHERN JASPER...NORTHERN NEWTON... ORANGE...SOUTHERN JASPER...SOUTHERN NEWTON AND TYLER. * THROUGH FRIDAY MORNING * SIX TO EIGHT INCHES HAS FALLEN OVER THE REGION. AN ADDITIONAL ONE INCH OF RAIN IS POSSIBLE DURING THE WATCH PERIOD. * RAINS WILL CAUSE LOCATIONS TO SEE ADDITIONAL FLOODING AND WATER ACROSS ROADS AND PONDING ON ROAD SURFACES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this flash flood watch went out at Jun 17, 11:55 PM CDT, 5 hours 5 minutes earlier.
Area forecast discussion, Jun 17, 11:55 PM CDT, 5 hours 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LAKE CHARLES LA 1155 PM CDT WED JUN 17 2015 .DISCUSSION... 18/06Z TAF ISSUANCE. && .AVIATION... A PERSISTENT SWATH OF HEAVY RAIN CONTINUES ACROSS SE TX INTO W CNTL LA. THIS ACTIVITY HAS NOT BEEN AFFECTING THE TAF SITES...BUT A FEW SHRA ARE STILL POSSIBLE NEAR BPT AND AEX OVERNIGHT. OTHERWISE...EXPECT VFR CONDITIONS TO PREVAIL WITH BRIEF MVFR CIGS POSSIBLE TOWARD DAYBREAK. RIDGING BUILDING IN ALOFT FROM THE EAST WILL LIMIT CONVECTIVE DEVELOPMENT THURSDAY...WITH JUST A FEW SHRA OR TSRA POSSIBLE NEAR BPT AND SLY WINDS CONTINUING. 24 && .PREV DISCUSSION... /ISSUED 1026 PM CDT WED JUN 17 2015/ UPDATE... STORMS CONTINUING TO TRAIN ACROSS SOUTHEAST TEXAS WITH RADAR ESTIMATES IN SOME LOCATIONS FROM FOUR TO EIGHT INCHES. THIS SWATH EXTENDS FROM SOUTH OF CHINA IN SOUTHEAST TEXAS NORTHEAST TO KURTHWOOD IN SOUTHWEST LOUISIANA. THIS ACTIVITY LOOKS TO CONTINUE INTO THE OVERNIGHT HOURS. ZONES HAVE BEEN UPDATED TO REFLECT STORM ACTIVITY CONTINUING IN THIS LOCATION WHILE SOUTH CENTRAL LOUISIANA IS LOOKING AT A QUIET OVERNIGHT. 19 PREV DISCUSSION... /ISSUED 654 PM CDT WED JUN 17 2015/ DISCUSSION... 18/00Z TAF ISSUANCE. AVIATION... A LARGE RAINBAND EXTENDS FROM NEAR HOUSTON/GALVESTON NE TOWARD RUSTON LA. ALTHOUGH THE HEAVIEST RAINFALL IS OCCURRING WEST OF THE BPT AND AEX TAF SITES...THESE SITES COULD STILL SE SOME EFFECTS FM SHRA ALONG THE EDGE OF THIS BAND...WITH BRIEF HEAVY RAIN...WIND GUSTS TO 25 KT AND CIGS/VSBY LOWERING TO IFR THROUGH 02Z. HI-RES GUIDANCE INDICATES THIS BAND WILL DIMINISH DURING THE EVENING BUT KEPT VCSH AT BPT OVERNIGHT FOR ANY LINGERING SHRA. OTHERWISE...VFR SHOULD PREVAIL INTO TOMORROW WITH LOW MVFR CIGS BRIEFLY DEVELOPING TOWARD DAYBREAK. CONVECTION EXPECTED TO BE LIMITED ON THURSDAY ACRS LA...BUT INCLUDED VCTS AT BPT DUE TO LINGERING BANDS OF MOISTURE STREAMING NE ACRS TX. GUSTY SELY WINDS WILL RETURN TOMORROW...DIMINISHING TO 5-10 KT TONIGHT. 24 PREV DISCUSSION... /ISSUED 349 PM CDT WED JUN 17 2015/ DISCUSSION...TROPICAL DEPRESSION BILL NOW ADVANCING NORTH ACROSS THE DALLAS/FT. WORTH AREA. FEATURE HAS GENERATED CONSIDERABLE TRAINING SHOWER ACTIVITY AND A FEW THUNDERSTORMS OVER SOUTHEAST TEXAS THROUGH THE DAY. RAINFALL TOTALS OF 1 TO 2 INCHES HAVE BEEN COMMON...WITH ISOLATED POCKETS OF 3 TO 5 INCHES. A FEW FLASH FLOOD WARNINGS HAVE BEEN REQUIRED. HAVE BEGUN SEEING A WEAKENING OF CONVECTION...WITH REFLECTIVITY TAKING ON MORE OF A STRATIFORM LOOK. DOWNWARD TREND IS EXPECTED TO CONTINUE THROUGH THE LATE AFTERNOON. REMNANTS OF SYSTEM WILL CONTINUE A NORTHWARD ADVANCE OVERNIGHT INTO OKLAHOMA...TURNING NORTHEASTERLY THURSDAY AND TRACKING INTO THE MID-MISSISSIPPI FRIDAY. WHAT HAS BEEN IMPRESSIVELY HIGH TROPICAL PWAT VALUES ACROSS OUR AREA...WILL CONTINUE TAPERING OFF TO MORE SEASONAL VALUES IN THE WAKE OF BILL. SUFFICIENT MOISTURE HOWEVER WILL REMAIN ACROSS THE AREA... ALONG WITH A WEAKNESS ALOFT...TO MAINTAIN A CHANCE FOR SHOWERS AND THUNDERSTORMS THROUGH THE REMAINDER OF THE WEEK. MARINE...SOUTHERLY WINDS WILL CONTINUE TO WEAKEN OVER THE NEAR COASTAL WATERS AS THE REMNANTS OF BILL CONTINUES TO MARCH FURTHER NORTH OF THE AREA. THE SUBTROPICAL HIGH WILL BECOME REESTABLISHED RESULTING IN LIGHT TO SOMETIMES MODERATE ONSHORE FLOW THROUGH THE REMAINDER OF THE FORECAST. 23 && .PRELIMINARY POINT TEMPS/POPS... AEX 74 91 74 91 / 60 30 10 30 LCH 77 89 76 89 / 20 20 10 30 LFT 75 89 75 89 / 10 20 10 30 BPT 77 89 76 89 / 100 30 10 20 && .LCH WATCHES/WARNINGS/ADVISORIES... LA...NONE. TX...NONE. GM...NONE. &&
Hazardous weather outlook, Jun 18, 4:50 AM CDT, 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAKE CHARLES LA 450 AM CDT THU JUN 18 2015 GMZ432-LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216- 259>262-191000- CALCASIEU LAKE-VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN- EVANGELINE-ST. LANDRY-CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE- UPPER ST. MARTIN-VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN- WEST CAMERON-EAST CAMERON-TYLER-HARDIN-JEFFERSON-ORANGE- NORTHERN JASPER-NORTHERN NEWTON-SOUTHERN JASPER-SOUTHERN NEWTON- 450 AM CDT THU JUN 18 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST GULF OF MEXICO...CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA... SOUTHWEST LOUISIANA...WEST CENTRAL LOUISIANA...EAST CENTRAL TEXAS AND SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT A FEW AREAS RECEIVING LIGHT RAIN THIS MORNING. BUT MORE RAIN IS BEGINNING TO DEVELOP BACK TOWARDS HOUSTON. THIS IS ALONG BILLS DEBRIS LINE AND LOOKS TO MOVE BACK INTO SOUTHEAST TEXAS AGAIN. AFTER YESTERDAYS RAIN IN SOUTHEAST TEXAS THIS NEXT ROUND WILL JUST MAKE THINGS THAT MUCH HARDER TO DRY OUT. SOME AREAS YESTERDAY RECEIVED SIX TO EIGHT INCHES AS STORMS TRAINED ACROSS SOUTHEAST TEXAS. THIS BAND MADE ITS WAY INTO SOUTHWEST LOUISIANA YESTERDAY AFTERNOON. SOUTH-CENTRAL LOUISIANA RECEIVED VERY LITTLE IN THE WAY OF RAINFALL AND TODAY LOOKS TO BRING THAT REGION ONLY SOME ISOLATED SHOWERS AGAIN. THIS NEXT ROUND COULD BRING AN ADDITIONAL TWO TO THREE MORE INCHES WHEREVER THE DEBRIS LINE SETTLES LATER THIS MORNING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY RAINS TO CONTINUE INTO FRIDAY. RAINS LOOK TO BREAK OFF ON SATURDAY AS WHAT IS LEFT OF BILL LIFTS TO THE NORTHEAST. THIS WILL MEAN THAT AFTERNOON TEMPERATURES WILL START TO RISE WITH THE HEAT INDEX TO APPROACH THE CENTURY MARK LATE INTO THE WEEKEND. .SPOTTER INFORMATION STATEMENT... GMZ430-435-450-452-455-470-472-475-191000- SABINE LAKE-VERMILION BAY- COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 450 AM CDT THU JUN 18 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST GULF OF MEXICO. .DAY ONE...TODAY AND TONIGHT THE GRADIENT HAS BEGUN TO RELAX WITH WINDS IN THE COASTAL WATERS AVERAGING AROUND 15 KNOTS WITH GUSTS HIGHER. ANY SHOWERS TODAY WILL KICK THE WINDS UP AROUND THE STORMS WITH SEAS RESPONDING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY WINDS LOOK TO LAY DOWN TOWARDS SATURDAY INTO SUNDAY AS WHAT IS LEFT OF BILL LIFTS OFF TO THE NORTHEAST. .SPOTTER INFORMATION STATEMENT...
In the hours before
Local storm report, Jun 17, 11:03 PM CDT, 5 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1103 PM CDT WED JUN 17 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1039 PM FLASH FLOOD EVADALE 30.34N 94.06W
06/17/2015 JASPER TX BROADCAST MEDIA
FM 1131 AND FM 105 IN EVADALE ARE IMPASSABLE DUE TO
FLOODING.
1039 PM FLASH FLOOD BUNA 30.44N 93.96W
06/17/2015 JASPER TX BROADCAST MEDIA
COUNTY ROADS 606,607,608,725 AS WELL AS FM ROADS 1004 TO
THE TYLER COUNTY LINE ARE IMPASSABLE DUE TO FLOODING.
1039 PM FLASH FLOOD KIRBYVILLE 30.66N 93.90W
06/17/2015 JASPER TX BROADCAST MEDIA
HERNDON, MAIN ST, 2ND AVE, 3RD ST, AND FM 252 ARE
IMPASSABLE DUE TO FLOODING.
&&
DJONESLocal storm report, Jun 17, 11:06 PM CDT, 5 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1106 PM CDT WED JUN 17 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1105 PM FLASH FLOOD BUNA 30.44N 93.96W
06/17/2015 JASPER TX BROADCAST MEDIA
KBMT REPORTS KELLY CREEK OVERFLOWING ACROSS REESE ROAD.
&&
DJONESThe office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 17, 7:20 PM CDT | Flash Flood Warning | LCH | Hardin, Jasper, Newton, Orange | 3 hr |
| Jun 17, 7:44 PM CDT | Flash Flood Warning | LCH | Jefferson | 91 min |
| Jun 17, 8:27 PM CDT | Flash Flood Warning | LCH | Hardin, Jasper, Jefferson, Orange | 63 min |
| Jun 17, 8:41 PM CDT | Flash Flood Warning | LCH | Newton | 94 min |
| Jun 17, 9:28 PM CDT | Flash Flood Warning | LCH | Hardin, Jefferson, Orange | 3 hr |
| Jun 17, 9:49 PM CDT | Tornado Warning | LCH | Jasper, Newton | 26 min |
| Jun 17, 10:10 PM CDT | Flash Flood Warning | LCH | Hardin, Jasper, Newton | 3 hr |
| Jun 17, 10:15 PM CDT | Flash Flood Warning | LCH | Jasper, Newton | 3 hr |
| Jun 17, 10:16 PM CDT | Tornado Warning | LCH | Jasper, Newton | 30 min |
| Jun 18, 1:04 AM CDT | Areal Flood Warning | LCH | Hardin, Jasper, Jefferson, Newton, Orange, Tyler | 42 hr |
| Jun 18, 1:09 AM CDT | Flash Flood Warning | LCH | Newton | 3 hr |
| Jun 18, 5:04 AM CDT | River Flood Warning | LCH | Newton | 7 days |
| Jun 18, 9:07 AM CDT | River Flood Warning | LCH | Jefferson, Orange | 7 days |
| Jun 18, 1:11 PM CDT | River Flood Warning | LCH | Hardin | 3 days |
Nearby
Flash Flood Watches in Texas, 2015Flash Flood Watches in Louisiana, 2015Every flash flood watch in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.